Geometric finite difference schemes for the generalized hyperelastic-rod wave equation
2011 (English)In: Journal of Computational and Applied Mathematics, ISSN 0377-0427, Vol. 235, no 8, 1925-1940 p.Article in journal (Refereed) Published
Geometric integrators are presented for a class of nonlinear dispersive equations which includes the Camassa-Holm equation, the BBM equation and the hyperelastic-rod wave equation. One group of schemes is designed to preserve a global property of the equations: the conservation of energy; while the other one preserves a more local feature of the equations: the multi-symplecticity. (C) 2010 Elsevier B.V. All rights reserved.
Place, publisher, year, edition, pages
2011. Vol. 235, no 8, 1925-1940 p.
Hyperelastic-rod wave, Camassa-Holm equation, BBM equation, Conservative schemes, Discrete gradients, Multi-symplecticity
IdentifiersURN: urn:nbn:se:umu:diva-59157DOI: 10.1016/j.cam.2010.09.015ISI: 000287642200005OAI: oai:DiVA.org:umu-59157DiVA: diva2:551361